Cite This Item

Copy Citation

MLA
“BIBLIOGRAPHY.” The Arithmetic Theory of Quadratic Forms, by BURTON W. JONES, 1st ed., vol. 10, Mathematical Association of America, 1950, pp. 196–197, www.jstor.org/stable/10.4169/j.ctt5hh98f.12. Accessed 2 Aug. 2021.
APA
JONES, B. (1950). BIBLIOGRAPHY. In The Arithmetic Theory of Quadratic Forms (pp. 196-197). Mathematical Association of America. Retrieved August 2, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh98f.12
CHICAGO
JONES, BURTON W. "BIBLIOGRAPHY." In The Arithmetic Theory of Quadratic Forms, 196-97. Mathematical Association of America, 1950. Accessed August 2, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh98f.12.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.